Non-involutive constrained systems and Hamilton-Jacobi formalism
Annals of Physics. San Diego: Academic Press Inc. Elsevier B.V., v. 323, n. 12, p. 3137-3149, 2008.
Universidade Estadual Paulista (Unesp)
In this work we discuss the natural appearance of the Generalized Brackets in systems with non-involutive (equivalent to second class) constraints in the Hamilton-Jacobi formalism. We show how a consistent geometric interpretation of the integrability conditions leads to the reduction of degrees of freedom of these systems and, as consequence, naturally defines a dynamics in a reduced phase space. (c) 2008 Elsevier B.V. All rights reserved.